# SDR 2000ZZZX648

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2394S
- Make and model: Cessna R182
- Aircraft serial: R18201336
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot Assy
- Part number: 22411027
- Condition: Cracked
- Location: Mlg
- Part time: 5,460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED FOUND FIVE OTHER PIVOTS WITH THE SAME CRACK.  ALL OTHER PIVOTS HAVE 4,500 HOURS TOTAL TIME OR MORE.  POSSIBLE CAUSE UNKNOWN.  (X)
